Etanercept is widely used to treat autoimmune rheumatic, digestive, and dermatologic diseases such as psoriasis. It acts as a competitive inhibitor of tumor necrosis factor (TNF)-α and has acceptable safety and tolerability profiles. However, patients occasionally experience serious adverse effects such as infection, malignancy, cardiovascular events, and pulmonary disease. A 43-year-old man with a 10-year history of psoriasis presented with cough and exertional dyspnea that had developed 4 months after the initial etanercept administration. His symptoms continued to aggravate, and chest radiography and high-resolution computed tomography showed a diffuse reticulonodular infiltrate and ground-glass attenuation. As these clinical and radiologic findings suggested drug induced interstitial lung disease, we withdrew etanercept and initiated oral prednisolone treatment. The patient showed gradual improvement of the disease. Interstitial lung disease, although rare, is a potentially fatal adverse effect of TNF-αinhibitor treatment. Therefore, we recommend considering the possibility of interstitial lung disease in patients suffering from pulmonary symptoms who are taking TNF-αinhibitors.